Posted by Trudy (220.127.116.11) on August 27, 2001 at 07:18:02:
Okay, after thinking on Sat. & Sun. that things were looking up, my stabs started coming back last night with a vengeance. What the HECK is going on here? I'm still on the double dose of the Indomethacin, still in the first stages of the prednisone (trying to kill this flareup), still in the first weeks of my new topamax, and still on my regular Neurontin).
I was so exhausted from almost 4 days of this that I took a stronger sedative than I normally do (absolutely HATE to take sedatives...afraid my husband won't hear the kids or forget to fling me out a burning window or something)...and I still could "feel" minor stabs hitting me all night - waking me up.
My neurologist is hinting at wanting to admit me now to the hospital an put me on IV's with Depakote (I think that's what she said) and see if that will break this long cyele. From what I've read - you can't do Depakote and Topamax together....And what if it does break this cycle - will they just come back in a day or so? what then?
I'm SO scared guys....two more mild ones hitting as I'm typing this - I think they are building...
and to top things off - I know there is a roaring boss at the end of the line today expecting me to come in and work for 8 hours behind a desk...NO WAY!
Help - listeners...anybody? I need some help and advise...does any of this ring a bell..?
Post a Followup